# SDR DALA2023020901048

- Difficulty date: February 8, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 64,996 hours, 30,342 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4032224) DURING INSPECTION FOUND SEAT 15 ABC DETACHED FROM FLOOR OF AIRCRAFT. REATTACHED SEAT ASSY 15 ABC IAW B737 AMM 25-22-00. ACFT OK FOR SVC.
